MathSciNet Relay Station
MathSciNet bibliographic data
MR1841623 (2002b:60026) 60E15
Ren, Yao-Feng; Liang, Han-Ying On the best constant in Marcinkiewicz-Zygmund inequality. Statist. Probab. Lett. 53 (2001), no. 3, 227–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement